Surdispersion et modèle binomial négatif généralisé

Astrid Jourdan; Célestin C. Kokonendji

Revue de Statistique Appliquée (2002)

  • Volume: 50, Issue: 3, page 73-86
  • ISSN: 0035-175X

How to cite


Jourdan, Astrid, and Kokonendji, Célestin C.. "Surdispersion et modèle binomial négatif généralisé." Revue de Statistique Appliquée 50.3 (2002): 73-86. <>.

author = {Jourdan, Astrid, Kokonendji, Célestin C.},
journal = {Revue de Statistique Appliquée},
language = {fre},
number = {3},
pages = {73-86},
publisher = {Société française de statistique},
title = {Surdispersion et modèle binomial négatif généralisé},
url = {},
volume = {50},
year = {2002},

AU - Jourdan, Astrid
AU - Kokonendji, Célestin C.
TI - Surdispersion et modèle binomial négatif généralisé
JO - Revue de Statistique Appliquée
PY - 2002
PB - Société française de statistique
VL - 50
IS - 3
SP - 73
EP - 86
LA - fre
UR -
ER -


  1. Anscombe, F.J. (1950), Sampling theory of the negative binomial and logarithmic series distributions, Biometrika37, 358-382. Zbl0039.14202MR39193
  2. Breslow, N. (1984), Extra-Poisson variation in log-linear models, Applied Statistics33, 38-44. 
  3. Castillo, J. ET Pérez-Casany, M. (1998), Weighted poisson distribution for overdispersion and underdispersion situations, Ann. Inst. Statist. Math.50, 567-585. Zbl0912.62019MR1664520
  4. Consul, P.C. (1989), Generalized Poisson Distributions, Marcel Dekker, New York. Zbl0691.62015MR974108
  5. Cox, D.R. (1983), Some remarks on overdispersion, Biometrika70, 269-274. Zbl0511.62007MR742997
  6. Dieudonné, J. (1971). Infinitesimal Calculus, Houghton Mifflin, Boston. MR349286
  7. Efron, B. (1986), Double exponential families and their use in generalized linear regression, J. Amer. Statist. Assoc.81, 709- 721. Zbl0611.62072MR860505
  8. Famoye, F. (1997), Parameter estimation for generalized negative binomial distribtution, Comm. Statist.-simula26, 269- 279. Zbl0900.62126MR1436284
  9. Gelfand A.E. ET Dalal, S.R.A. (1990), A note on overdispersed exponential families, Biometrika77, 55-64. Zbl0692.62017MR1049408
  10. Giano L.M. ET Schafer, D.W. (1992), Diagnostics for overdispersion, J. Amer. Statist. Assoc.87, 795-804. 
  11. Greenwood M. ET Yule, G.U. (1920), An inquiry into the nature of frequency distributions representative of multiple happenings with particular referee to the occurrence of multiple attacks of disease or of repeated accidents, J. R. Statist. Soc. Ser.A83, 255- 279. 
  12. Gupta, R.C. (1977). Minimum variance unbiased estimation in a modified power series distributions, Comm. Statist.10, 977- 991. Zbl0404.62026MR518866
  13. Harris, T.E. (1963). The Theory of Branching Processes, Springer-Verlag, Berlin. Zbl0117.13002MR163361
  14. Hassairi, A. (1992), La classification des familles exponentielles naturelles sur Rn par l'action du groupe linéaire de Rn+1. C. R. Acad. Sci. Paris Sér.I315, 207-210. Zbl0752.62011MR1197239
  15. Hinde J.P. ET Demétrio, C.G.B. (1996), Modelling with overdispersion, In Statistical Modelling Proceedings of the 11th International Workshop on Statistical Modelling, (ed. Fratra, A.), 200-207. 
  16. Holgate, P. (1970), The modality of some compound Poisson distributions, Biometrika57, 666-667. Zbl0203.52002
  17. Jain, G.C. ET Consul, P.C. (1971), A generalized negative binomial distribution, SIAM J. Appl. Math.21, 501-513. Zbl0234.60010MR307405
  18. Johnson, N.L., , S. Kotz Kemp, A.W. (1992), Univariate Discrete Distributions, Second Edition, John Wiley & Sons, New York. Zbl0773.62007MR1224449
  19. Jørgensen, B. (1997), The theory of dispersion models, Chapman & Hall, London. Zbl0928.62052MR1462891
  20. Kokonendji, C.C. (1994), Exponential families with variance functions √Δ P(√Δ): Seshadri's class, Test3, 123-172. Zbl0836.62015
  21. Kokonendji, C.C. (1999), Le problème d'Anscombe pour les lois binomiales négatives généralisées, Canadian J. Statist.27, 199- 205. Zbl0936.62024MR1703630
  22. Kokonendji, C.C. (2001), First passage times on zero and one and natural exponential families, Statist. Probab. Letters51, 293- 298. Zbl0972.60039MR1822737
  23. Kotz, S., , N. Balakrishnan Johnson, N.L. (2000), Continuous multivariate distributions, Volume 1: Models and Applications, Wiley, NewYork, 2nd édition. Zbl0946.62001MR1788152
  24. Letac G. ET Mora, M. (1990), Natural real exponential families with cubic variance functions, Ann. Statist.18, 1-37. Zbl0714.62010MR1041384
  25. Levin B. ET Reeds, J. (1977), Compound multinomial likelihood functions are unimodal : proof of a conjecture of I. J. Good, Ann. Statist.5, 79-87. Zbl0382.62028MR451503
  26. Mccullagh, P. ET Nelder, J.A. (1989), Generalized Linear Models, 2nd ed. Chapman & Hall, London. Zbl0744.62098MR727836
  27. Morris, C.N. (1982), Natural exponential families with quadratic variance functions, Ann. Statist.10, 65-80. Zbl0498.62015MR642719
  28. Takács, L. (1962), A generalization of the ballot problem and its applications in the theory of queues, J. Amer. Statist. Assoc.57, 327-337. Zbl0109.36702MR138139
  29. Wei, B-G. (1998), Exponential Family Nonlinear Models, Lecture Notes in Statistics No. 130, Springer-Verlag, Singapore. Zbl0904.62076MR1646023
  30. Yanagimoto, T. (1989), The inverse binomial distribution as statistical model, Comm. Statist. - Theory Methods18, 3625-3633. Zbl0696.62024MR1040667

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.